Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

I have achy legs and arms and sometimes pain in my knees. I had my appendix out recently

i have achy legs and arms and sometimes pain in my knees and other areas, for 3 weeks now, ...could it be related to my mri with contrast 4 weeks ago 27 had appendix out in december and baby in november..cdiff after appendix very sick now had swollen tonsil for 2 months had a mri with contrast 4 weeks ago, ruled out tumor..but now for 3 weeks my legs and arms have been achy and my joints in my knees hurt....very concerned..please help
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
welcome to healthcare magic
you are passing through difficult time
in short span of time you have the various ailments without giving you time to full recovery
your tonsil swollen for 2 months
it should not be like that it should subside with treatment
your body resistance is poor
take high protein nutritious balanced diet to boost your immunity
you should not be anaemic
consult with physician and have check up and investigations to find any arthriyic problem causing painful joints
with treatment you should be all right
do not worry
hope earliest recovery

Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor